# SDR CA160203010

- Difficulty date: January 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TEST FLIGHT POST MAINTENANCE, CLIMBING THROUGH 3500`, THERE WAS AN ODOR OF OIL THROUGHOUT THE AIRCRAFT THAT DIDN`T DISSIPATE. BLEED AIRS WERE SHUT OFF AND AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT, LANDING SAFELY. MULTIPLE GROUND RUNS WERE PERFORMED AND THE ODOR COULD NOT BE REPRODUCED, THE AIRCRAFT WAS RETURNED TO SERVICE.
